# SDR SCNA96241

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 2565 · Escape Slide
- Part: Slide Assy
- Part number: 5WD230100
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE REMOTE PRESS-TO-TEST INDICATOR LIGHT STAYS ON.  BOTTLE PRESSURE CHECKS OK.  REPLACED L1 DOOR SLIDE ASSEMBLY PER MM 52.  INSPECTED SLIDE INSTALLATION AND OPS CHECKED REMOTE TEST SYSTEM.
